Alert archive / Texas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 28, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 28, 2018, 10:45 PM CDT for Atascosa County, Wilson County, Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2018, 10:45 PM CDT (03:45 UTC)
- Expired
- Mar 28, 2018, 11:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Atascosa County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 87 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 7:36 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 3.8 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2587 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 645 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 4.7
The text
As transmitted.
948
WUUS54 KEWX 290345
SVREWX
TXC013-493-290430-
/O.NEW.KEWX.SV.W.0028.180329T0345Z-180329T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1045 PM CDT WED MAR 28 2018
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Central Atascosa County in south central Texas...
Southwestern Wilson County in south central Texas...
* Until 1130 PM CDT
* At 1044 PM CDT, a severe thunderstorm was located near Pleasanton,
moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Pleasanton, Floresville, Coughran, McCoy and Graytown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
&&
LAT...LON 2898 9854 2918 9822 2899 9805 2888 9819
2879 9841
TIME...MOT...LOC 0344Z 237DEG 29KT 2894 9840
HAIL...1.00IN
WIND...60MPH
$$
ALLEN3 follow-up statements
801
WWUS54 KEWX 290353
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1053 PM CDT WED MAR 28 2018
TXC013-493-290430-
/O.CON.KEWX.SV.W.0028.000000T0000Z-180329T0430Z/
Atascosa TX-Wilson TX-
1053 PM CDT WED MAR 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR CENTRAL ATASCOSA AND SOUTHWESTERN WILSON COUNTIES...
At 1052 PM CDT, a severe thunderstorm was located 9 miles east of
Pleasanton, moving northeast at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Pleasanton, Floresville, Coughran, McCoy and Graytown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 2901 9849 2918 9822 2899 9805 2888 9819
2879 9841
TIME...MOT...LOC 0352Z 241DEG 27KT 2895 9834
HAIL...1.50IN
WIND...60MPH
$$
ALLEN880
WWUS54 KEWX 290353 RRA
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1053 PM CDT WED MAR 28 2018
TXC013-493-290430-
/O.CON.KEWX.SV.W.0028.000000T0000Z-180329T0430Z/
Atascosa TX-Wilson TX-
1053 PM CDT WED MAR 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR CENTRAL ATASCOSA AND SOUTHWESTERN WILSON COUNTIES...
At 1052 PM CDT, a severe thunderstorm was located 9 miles east of
Pleasanton, moving northeast at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Pleasanton, Floresville, Coughran, McCoy and Graytown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 2901 9849 2918 9822 2899 9805 2888 9819
2879 9841
TIME...MOT...LOC 0352Z 241DEG 27KT 2895 9833
HAIL...1.50IN
WIND...60MPH
$$
ALLEN766
WWUS54 KEWX 290408
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1108 PM CDT WED MAR 28 2018
TXC013-290418-
/O.CAN.KEWX.SV.W.0028.000000T0000Z-180329T0430Z/
Atascosa TX-
1108 PM CDT WED MAR 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ATASCOSA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.
LAT...LON 2908 9838 2918 9822 2899 9805 2888 9819
TIME...MOT...LOC 0408Z 237DEG 29KT 2902 9821
$$
TXC493-290430-
/O.CON.KEWX.SV.W.0028.000000T0000Z-180329T0430Z/
Wilson TX-
1108 PM CDT WED MAR 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHWESTERN WILSON COUNTY...
At 1108 PM CDT, a severe thunderstorm was located 8 miles southwest
of Floresville, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Floresville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2908 9838 2918 9822 2899 9805 2888 9819
TIME...MOT...LOC 0408Z 237DEG 29KT 2902 9821
HAIL...1.00IN
WIND...60MPH
$$
ALLENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 7:05 PM CDT, 3 hours 40 minutes earlier.
Area forecast discussion, Mar 28, 7:05 PM CDT, 3 hours 40 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 705 PM CDT Wed Mar 28 2018 .AVIATION.../00Z TAF CYCLE/ Main aviation impact focus will be on another round of TSRA expected to develop across the Coastal Plains of Texas from 02-07Z near KVCT. Most of this activity should remain just east and KSAT/KSSF but some isolated to scattered TSRA could shift across these two sites. KAUS should be too far north and west for the activity but will monitor trends through the evening. Given the saturated conditions over the past 24 hours, ground fog appears probable 10-14Z Thursday for KAUS/KSAT/KSSF. Have brought visibilities down to 2-4SM for now but they could be adjusted lower on the 06Z TAF package. All TSRA activity will exit the region east by 09Z. VFR conditions will prevail after 15-16Z with the low fog/ceilings mixing out. Surface winds will be from the north to northeast and then become more westerly through Thursday. Some gusts at KDRT could reach into the low 20 knot range. && .PREV DISCUSSION... /ISSUED 655 PM CDT Wed Mar 28 2018/ EVENING UPDATE... Overall, the forecast looks on track from earlier this afternoon and no major changes anticipated. Did update hourly grids to match better with observations, and included iso PoPs for the west as some isolated, yet elevated storms have developed on the Mexican side of the Rio Grande. Taking a look at the next 12 hours, we are still awaiting the final few pulses from the parent upper low that has resulted in our wet last 24 hours. The difference this evening is the location of the boundary to provide ample low level lifting to tap into surface based parcels. As of now, SPC mesoanalysis shows the bulk of the convergence associated with this boundary just to the southeast of our shared border with CRP (near Victoria). At the 850 mb level, everything west and north of that boundary is westerly or southwesterly, much less favorable orientations for deep moisture convergence. However, the upper level energy should produce enough lift to tap into the instability in this area regardless. So, it makes sense that the latest hi-res suite produces a few more rounds of showers and thunderstorms, coincident with each round of upper level energy, with the best chance for heavy rainfall, hail and possibly strong straight line winds for our southeastern most zones, Lavaca, Karnes, and Dewitt counties and to a lesser extent Wilson, Gonzales, and Fayette counties. Farther west and north will have much less chance given the aforementioned 850 mb flow. Therefore, have increased QPF potential for our extreme southeastern zones a bit, but with FFG values in these locations still above 5 inches and largely missing out on the rainfall of the last 24 hours, there doesn't appear to be a need for a Flash Flood Watch extension and thus will allow this to expire at 7PM as scheduled. However, we will continue to highlight the possibility for strong storms and heavy rainfall in the HWO, social media, and other public products. PREV DISCUSSION... /ISSUED 257 PM CDT Wed Mar 28 2018/ SHORT TERM (Tonight through Thursday Night)... SPC upper air analysis from this morning showed an upper level trough across the southwestern US into northern Mexico. Strong mid level southwesterly flow was in place across south central Texas with strong positive vorticity advection yielding widespread forcing for ascent. This, paired with the surface outflow boundary and cold front draped northeast to southwest across the region, was the catalyst for the periods of showers and thunderstorms beginning last night and continuing into this afternoon. The cold front will continue to slowly move off to the southeast toward the Gulf Coast throughout the remainder of the afternoon and evening hours. Most shower and thunderstorm activity should be relegated to the eastern counties for the rest of the afternoon. However, some additional redevelopment of showers and storms are possible later this evening for areas east of Interstate 35 as the trough axis and accompanying vorticity maximum swings through south central Texas. The flash flood watch has been cancelled for the Interstate 35 corridor and Hill Country counties, but remains in effect until 7 pm tonight for our eastern counties of the Texas coastal plains. High resolution models indicate maybe an additional inch of rain is possible for this area with isolated pockets up to two inches. Models project that the trough axis will be completely east of the region by early Thursday morning, at which point any chances for showers and storms will cease. Skies will begin clearing from west to east on Thursday morning, with sunny skies prevailing for all of south central Texas by Thursday afternoon and highs reaching the 80s. Thursday night will be mostly clear with lows near seasonal normals. LONG TERM (Friday through Wednesday)... West northwesterly zonal flow takes control over the region for the rest of the week and continuing into the weekend. Fair skies and dry conditions can be expected. Friday will be a bit cooler, with highs only reaching the 70s for the vast majority of the region with winds out of the northeast. Winds shift back to the south/southeast by Saturday, warming temperatures back up to the 80s and increasing dew points. Moisture increases further on Easter Sunday, bringing some clouds back to the area, but no rain is expected, with high temperatures remaining in the 80s. Models are in disagreement on Monday. The ECMWF takes a cold front south through the region early Monday morning while the GFS stalls the front well to our north. WPC seems to side with the Euro as their frontal forecast depicts the cold front across south Texas at 7 am Monday morning. If the GFS is correct, temperatures will be warmer with winds remaining out of the southeast. If the Euro is correct, winds will shift northerly and highs on Monday will be cooler. Decided to hedge more toward the GFS solutions for now, as not a single member of the GFS ensemble brings the cold front through the area. This could change with future forecast packages, however, so stay tuned. There will be a slight chance for some showers on Monday, with very little to no accumulation of rain expected. Models indicate a short wave trough moving west to east across the region Tuesday evening into Wednesday generating a chance for some showers and thunderstorms. Temperatures should remain near or slightly above seasonal normals. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 57 85 54 76 55 / 40 0 0 0 0 Austin Bergstrom Intl Airport 58 84 52 75 53 / 50 0 0 0 0 New Braunfels Muni Airport 57 84 53 76 54 / 50 0 0 0 0 Burnet Muni Airport 52 79 50 73 52 / 20 0 0 0 0 Del Rio Intl Airport 52 86 53 81 57 / 20 0 0 0 0 Georgetown Muni Airport 55 82 51 74 53 / 30 0 0 0 0 Hondo Muni Airport 55 86 52 79 54 / 30 0 0 0 0 San Marcos Muni Airport 57 84 52 76 54 / 50 0 0 0 0 La Grange - Fayette Regional 60 83 55 76 54 / 80 10 0 0 0 San Antonio Intl Airport 57 85 55 77 56 / 40 0 0 0 0 Stinson Muni Airport 58 85 55 78 56 / 50 0 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 PM CDT this evening for Bastrop-Caldwell- Fayette-Gonzales-Guadalupe-Lavaca-Lee-Wilson. && Mesoscale/Aviation...Allen Synoptic/Grids...TB3 Public Service/Data Collection...33
Hazardous weather outlook, Mar 28, 7:42 PM CDT, 3 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 742 PM CDT Wed Mar 28 2018 TXZ171>173-183>194-202>209-217>225-228-300045- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 742 PM CDT Wed Mar 28 2018 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. Isolated strong to severe storms are possible, mainly south of the Interstate 10 corridor and east of the I-35 corridor, with large hail up to quarter sized and damaging straight-line being the primary threats. 1-2 inches of rainfall with localized amounts up to 3 inches are possible as well with these storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter are encouraged to submit rainfall, hail, and wind reports.
In the hours before
Local storm report, Mar 28, 9:44 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
944 PM CDT WED MAR 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM HAIL 1 S HAYS 30.10N 97.87W
03/28/2018 E0.50 INCH HAYS TX PUBLIC
HALF INCH DIAMETER HAIL REPORTED IN BUDA
NEAR THE INTERSECTION OF 967 AND 1626.
&&
TB3Special weather statement, Mar 28, 10:00 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1000 PM CDT WED MAR 28 2018
TXZ205>207-290345-
Guadalupe TX-Comal TX-Bexar TX-
1000 PM CDT WED MAR 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GUADALUPE...EAST CENTRAL
BEXAR AND EASTERN COMAL COUNTIES UNTIL 1045 PM CDT...
At 1000 PM CDT, Doppler radar was tracking a strong thunderstorm near
Santa Clara, or near Cibolo, moving northeast at 45 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
New Braunfels, Schertz, Seguin, Cibolo, Universal City, Selma,
Randolph AFB, Canyon Lake Dam, Canyon Lake, Garden Ridge, McQueeney,
St. Hedwig, Marion, Santa Clara, New Berlin, Staples, Zuehl,
Geronimo, Zorn and Converse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2994 9816 2985 9803 2976 9800 2985 9788
2983 9784 2981 9785 2978 9783 2940 9803
2940 9813 2944 9813 2941 9816 2942 9820
2946 9827 2951 9832 2958 9831 2961 9832
TIME...MOT...LOC 0300Z 206DEG 38KT 2963 9820
ALLENSpecial weather statement, Mar 28, 10:26 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1026 PM CDT WED MAR 28 2018
TXZ193-194-209-290415-
Bastrop TX-Fayette TX-Lee TX-
1026 PM CDT WED MAR 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BASTROP...
SOUTHEASTERN LEE AND NORTHWESTERN FAYETTE COUNTIES UNTIL 1115 PM
CDT...
At 1026 PM CDT, Doppler radar was tracking a strong thunderstorm near
Smithville, moving northeast at 55 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Bastrop, Giddings, Smithville, Fedor, Paige, Circle D-KC Estates,
Carmine, Serbin, Bastrop State Park, Northrup, Alum Creek, Ledbetter,
Loebau, Warda, Buescher State Park, Hills, Leo, Winchester, Lincoln
and Kirtley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.
LAT...LON 2990 9716 3012 9731 3042 9693 3025 9673
3022 9674 3020 9674 3016 9679 3014 9677
3015 9671 3017 9669 3015 9668 3015 9665
TIME...MOT...LOC 0326Z 235DEG 47KT 3005 9714
ALLENSpecial weather statement, Mar 28, 10:29 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1029 PM CDT WED MAR 28 2018
TXZ205-207-208-290415-
Guadalupe TX-Bexar TX-Caldwell TX-
1029 PM CDT WED MAR 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CALDWELL...GUADALUPE
AND EAST CENTRAL BEXAR COUNTIES UNTIL 1115 PM CDT...
At 1029 PM CDT, Doppler radar was tracking a strong thunderstorm over
China Grove, or 8 miles northeast of Stinson Municipal Airport,
moving northeast at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
San Antonio, New Braunfels, Schertz, Seguin, Cibolo, Luling, Randolph
AFB, Kirby, McQueeney, St. Hedwig, Elmendorf, China Grove,
Martindale, Marion, Kingsbury, Santa Clara, New Berlin, Staples,
Zuehl and Fentress.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.
LAT...LON 2966 9760 2938 9812 2939 9813 2944 9814
2932 9824 2926 9834 2941 9846 2988 9777
TIME...MOT...LOC 0329Z 234DEG 32KT 2939 9834
ALLENSpecial weather statement, Mar 28, 10:31 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1031 PM CDT WED MAR 28 2018
TXZ220-290415-
Atascosa TX-
1031 PM CDT WED MAR 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ATASCOSA COUNTY UNTIL
1115 PM CDT...
At 1031 PM CDT, Doppler radar was tracking a strong thunderstorm over
Jourdanton, moving northeast at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Pleasanton, Jourdanton, Christine, Leming, Coughran, McCoy and
Graytown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.
LAT...LON 2872 9855 2891 9865 2913 9846 2911 9840
2902 9832 2889 9821
TIME...MOT...LOC 0331Z 233DEG 27KT 2888 9853
ALLENLocal storm report, Mar 28, 10:43 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1043 PM CDT WED MAR 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL 3 S NEW BRAUNFELS 29.66N 98.12W
03/28/2018 E0.88 INCH GUADALUPE TX NWS EMPLOYEE
NICKEL SIZED HAIL REPORTS NICKEL SIZED HAIL
NEAR NEW BRAUNFELS.
&&
TB3The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 8:24 PM CDT | Special Weather Statement | EWX | Comal | 51 min |
| Mar 28, 8:51 PM CDT | Special Weather Statement | EWX | Guadalupe | 39 min |
| Mar 28, 9:13 PM CDT | Special Weather Statement | EWX | Hays | 32 min |
| Mar 28, 9:16 PM CDT | Special Weather Statement | EWX | Caldwell | 29 min |
| Mar 28, 9:24 PM CDT | Special Weather Statement | EWX | Bexar | 36 min |
| Mar 28, 9:41 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell | 49 min |
| Mar 28, 10:00 PM CDT | Special Weather Statement | EWX | Guadalupe | 45 min |
| Mar 28, 10:24 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe | 3 hr |
| Mar 28, 10:26 PM CDT | Special Weather Statement | EWX | Lee | 49 min |
| Mar 28, 10:29 PM CDT | Special Weather Statement | EWX | Guadalupe | 46 min |
| Mar 28, 10:31 PM CDT | Special Weather Statement | EWX | Atascosa | 44 min |
| Mar 28, 11:19 PM CDT | Special Weather Statement | EWX | Wilson | 41 min |
| Mar 28, 11:24 PM CDT | Special Weather Statement | EWX | Atascosa | 51 min |
| Mar 28, 11:30 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 25 hr |
| Mar 28, 11:34 PM CDT | Special Weather Statement | EWX | Karnes | 56 min |
| Mar 28, 11:49 PM CDT | River Flood Warning | EWX | Bexar | 20 hr |
| Mar 29, 6:46 AM CDT | Dense Fog Advisory | EWX | Bexar, Blanco, Burnet, Comal, Gillespie, Hays and 4 more | 3 hr |
| Mar 29, 10:36 AM CDT | River Flood Warning | EWX | Gonzales | 41 hr |
| Mar 29, 11:48 AM CDT | River Flood Warning | EWX | Karnes, Wilson | 19 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.